# SDR 2022F00274

- Difficulty date: June 28, 2022
- Submitted: July 5, 2022
- Operation: General aviation
- Aircraft: N547XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20281
- Aircraft time: 14,357 hours, 6,221 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

*** INITIAL NOTIFICATION***  WHILE EN-ROUTE AT CRUISE ALTITUDE, THE FLIGHT CREW EXPERIENCED A RAPIDLY DROPPING R HYDRAULIC QUANTITY WITH ASSOCIATED HYDRAULIC TEMP INCREASING. THE CREW RAN THE APPROPRIATE CHECK LIST AND THE DECISION WAS MADE TO DIVERT INTO THE NEAREST AIRFIELD. THE AIRCRAFT LANDED WITH NO FURTHER ISSUES. THE AIRCRAFT IS CURRENTLY UNDERGOING MAINTENANCE AND A SUPPLEMENTAL SDR WILL BE SUBMITTED UPON COMPLETION OF THE CORRECTIVE ACTION.
